# SDR UALA2012061103197

- Difficulty date: June 20, 2010
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 675 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL APPROXIMATELY 3 TO 4 FT AFT OF FWD CARGO DOOR IS DENTED AT BS 675, APPROXIMATELY 1 INCH ABOVE STR 23R.  CUT OUT DENT DAMAGE AND FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 53-00-01.
